# SDR 9801219938

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1798U
- Make and model: Doug DC-9-31
- Aircraft serial: 47369
- Engine: Pwa JT8D9
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Damaged
- Location: Lt Engine
- Part time: 31,210 hours
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE LEFT ENGINE FLAMED OUT.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL CONTROL UNIT.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
